# SDR JJBA20120717009

- Difficulty date: July 17, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 26,952 hours, 36,408 cycles
- Engine: Pwa PW123
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, CREW NOTICED THE EMERGENCY EXIT SIGN BY MAIN CABIN DOOR WAS INOPERATIVE.  GROUND MX CREW FOUND THE LENS FOR THE EXIT SIGN HAD COME OFF.  ATTACHED THE LENS TO THE SIGN AND PERFORMED AN OPS CHECK THAT PRODUCED SATISFACTORY RESULTS.
